Our expert says:
Hi Jo, thank you for the question.
The silicone used in topicals (and a large number of topicals have silicone in it) is purely for an emollient like effect and for the soft feel it provides on the skin. The quantities used are so small that I cannot believe that it will produce the side effects you have mentioned above however anything is possible and if you do not feel comfortable using it then rather consider a vitamin E cream. Furthermore long term use is considered to be over a number of years rather than a few months or as long as it takes for the scar to heal.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.